# SDR DHL2004747001

- Difficulty date: January 16, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298A4
- Part serial: Q138
- Condition: Inoperative
- Location: Nr 3 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NR 3 EPR INDICATOR INOPERATIVE.  WEIGHT: 156000, AIRSPEED: 40 KNOTS, AND OAT -22 C.  DEFERRED NR 3 EPR PER MEL 77-1-1 CAT-A DMI 15408.
